NIGERIAN JOURNAL OF MATHEMATICS AND APPLICATIONS

Mathematical Association of Nigeria

ISSN: 0795 2767

www.njmaman.com

INFORMATION TO CONTRIBUTORS

The Nigerian Journal of Mathematics and Applications (NJMA) is a peer reviewed journal that publishes original research papers in all areas of Mathematics and its applications, papers which combine sound mathematical concept together with applications and mathematics motivated by the prospect of potential application, will receive higher recognition by editors. Submission of manuscript is a representation that the manuscript has not been and will not be published elsewhere.

Authors of articles for initial submission of manuscripts for consideration for possible publication may submit PDF file to the e-mail address of the Editor-in- Chief. Authors who cannot supply a PDF electronic file may submit three paper copies of the manuscript with a soft copy to the Editor-in-Chief. Manuscripts must be a single file with image embedded typed on a side of A4 size paper and following the conventional form: title, author(s)’ name with full correspondence address, abstract, introduction, materials and methods (if any), main results, discussion, conclusion and references.

References should be listed in alphabetical order and be cited in the form:
Rauf et. al. (2012).
All references should be carefully listed in the Reference section as in the following cases:

  1. Journal
  2. Rauf, K., Ponnusamy, S. and Omolehin, J. O. (2012), On Generalization of Hardy-type Inequalities. The Australian Journal of Mathematical Analysis and Application, 9(1), article 14. 1-21.
  3. Salman M. F., Yahya L. A., Yusuf A., Ahmed M.A. and J. O. (2012), Effect of Behavioural objective based instructional strategy on Senior Secondary School Students' Academic Performance in Mathematics in Omu-aran, Nigeria. 1, 121-127.
  4. Adeniyi, R. B. and Onumanyi P. (1991), Error estimation in the solution of ODE with the tau method, Computer Math. Applic. 21(9): 19-2.
  1. Book
  2. Lanczos, C. (1956), Applied Analysis, Prentice Hall, New Jersey
  3. Rauf, K. and Omolehin, J. O. (2012), Weighted Hardy-Type Inequalities. Lambert Academic Publishing. ISBN 978-3-659- 11245-4.

Equations should be numbered based on the section in which they appear in the text, as for example, (3.11) appearing in section 3, or (4.12) appearing in section 4. Each paper should include a footnote with the 2010 Mathematics Subject Classification representing the primary and secondary subject of the article. The classifications are accessible from www.NigerianJournalOfMathematicsAndApplications.com. The Mathematics Subject Classification footnote may be followed by a list of key words and phrase describing the subject matter of the article and taken from it.

Upon acceptance, the NJMA encourages electronically prepared manuscripts with a strong preference for plain TEX, LATEX or AMS-LATEX. Upon Publication, a copy of the journal would be sent and the website from which the reprint copies can be downloaded will be communicated to the corresponding authors. Extra copies of the journal may be purchased from the publishers; The Mathematical Association of Nigeria (MAN), Address: C/O Prof. K. Rauf Department of Mathematics, University of Ilorin, P.M.B 1515, Ilorin, Nigeria.

2014 Edition:-
    Rejection Rate: 32%
    Acceptance Rate: 68%
2015 Edition:-
    Rejection Rate: 29%
    Acceptance Rate: 71%
2016 Edition:-
    Rejection Rate: 25%
    Acceptance Rate: 75%